# SDR CHQA200800088

- Difficulty date: April 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 18,252 hours, 14,872 cycles
- Engine: Allsn AE3007A
- Engine time: 4,255 hours, 2,602 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Dirty
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5809 CLE TO DCA - DURING TAKEOFF ROLL, THE FLIGHT CREW RECEIVED A MASTER WARNING FOR A SPOILER TAKEOFF CONFIGURATION MESSAGE ON THE EICAS.  AT THAT TIME THE CREW DECIDED TO ABORT TAKEOFF AND RETURN TO THE GATE WITHOUT INCIDENT.  MAINTENANCE CHECKED ALL HYDRAULIC LEVELS, SPOILERS, AND CONDUCTED AN OPERATIONAL CHECK OF THE SPEED BRAKE WITH THROTTLES ADVANCED WITH NO DEFECTS NOTED.  MAINTENANCE THEN CLEANED ALL PROXIMITY SENSORS AND CONDUCTED ANOTHER OPERATIONAL CHECK IN ACCORDANCE WITH ERJ-145 MM 27-62-00 WITH NO DEFECTS NOTED.
